FREE* standard delivery with Health & Beautycard
*no minimum spend

Date of birth: We need to confirm your date of birth in order to add this product to your basket.

Panadol Extra Tablets - 32 Tablets

Panadol Extra Tablets - 32 Tablets

Code: 541219


Beautycard Points: 4 points


Share this product

Product Information

Panadol Extra Tablets - 32 Tablets

Panadol Extra Advance Tablets are suitable for the relief of headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve the fever, aches and pains of colds and flu.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Warnings or Restrictions

Do not use if:
•You are under 12 years of age
•You are taking other medicines containing paracetamol.

•Do not take more frequently than every 4 hours.
•Do not take more than 8 tablets in 24 hours.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification


Active ingredients: caffeine, paracetamol
Other ingredients:
Tablet core: Starch pregelatinised, Povidone k-25, Calcium carbonate,
Crospovidone, Alginic acid, Magnesium stearate, Sodium methyl (E 219), Sodium ethyl (E 215) and Sodium propyl (E 217) parahydroxybenzoates.
Film coat and polish: Titanium dioxide (E 171), Hypromellose, Macrogol, Polysorbate 80, Carnauba wax


Size (0) Unit (EA) Height (8.7) Width (7) Depth (3.4)

How to Use

Product Uses

Adults and children aged 12 years and over: swallow 2 tablets every 4 hours as needed. Maximum 8 tablets in any 24 hour period

Children: do not give to children under 12 years.